# SDR REXA2013040400725

- Difficulty date: April 4, 2013
- Submitted: April 5, 2013
- Operation: Air carrier
- Aircraft: N8458A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7458
- Aircraft time: 27,106 hours, 24,352 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Unknown
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NOSEWHEEL STEERING PULLS HEAVILY TO THE RIGHT.  NOSE WHEEL INOPERABLE CAUTION CAME ON AS WE SELECTED GEAR UP.  RAN QRH NO FURTHER PROBLEMS. TAXIED AIRCRAFT NO DISCREPANCIES NOTED AT THIS TIME.  OK FOR SERVICE IAW AMM 32-51-00.
